Aymen Ammar, Bilel Boukattaya, Aref Jeribi

DOI Number
First page
Last page


In this paper, we study the essentially semi-regular linear relation operators everywhere defined in Hilbert space. We establish a Kato-type decomposition of essentially semi-regular relations in Hilbert spaces. The result is then applied to study and give some properties of the Samuel-multiplicity.


linear relation, semi regular relation, essentially semi regular relation


linear relation; semi regular relation; essentially semi regular relation.

Full Text:



P. Aiena: Fredholm and local spectral theory, with applications to multipliers. Kluwer Academic Publishers, Dordrecht, 2004.

P. Aiena: Semi-Fredholm operators, perturbation theory and localized SVEP. Caracas, Venezuela, 2007.

T. Alvarez: On regular linear relations. Acta. Math. Sin. 28 (2012), 183-194.

T. Alvarez, A. Ammar and A. Jeribi: On the essential spectra of some matrix of linear relations. Math. Methods. App. Sci. 37 (2014), 620-644.

T. Alvarez and M. Benharrat: Relationship between the Kato spectrum and the Goldberg spectrum of a linear relations. Mediterr. J. Math. 13 (2015), 365-378.

A. Ammar: A characterization of some subsets of essential spectra of a multivalued linear operator. Complex Anal. Oper. Theory 11 (2017), no. 1, 175-196.

A. Ammar, M. benharrat, A. Jeribi and B. Messirdi: On the Kato, semi regular and essentially semi regular spectra. Funct. Analy. Approx. Comput. 6 (2014), 9-22.

E. Chafai and M. Mnif: Descent and essential descent spectrum of linear relations. Extr. Math. 29 (2014), 117-139.

R. Cross: Multivalued linear operators. Pure and Applied Mathematics. Marcel Dekker, New York, 1998.

F. Fakhfakh and M. Mnif: Perturbations theory of lower semi-Browder multivalued linear relations. Publ. Math. Debrecen, 78 (2011), 595-609.

A. Jeribi: Spectral theory and applications of linear operators and block operators matrices. Springer-Verlag, New York 2015.

V. Müller: Spectral theory of linear operator and spectral systems in Banach algebras. Birkhäuser Verlag, 2003.

M. Mnif and Y. Chamkha: Browder spectra of upper triangular matrix linear relations. Publ. Math. Debrecen, (2013) 569-590.

J. P. Labrousse, A. Sandovici, H. de Snoo and H.Winkler: Quasi-Fredholm relations in Hilbert spaces. Stud. Cercet. Stiint. Ser. Mat. Univ. Bacau, 16 (2006), 93-105.

J. P. Labrousse, A. Sandovici, H. de Snoo and H. Winkler: The Kato decomposition of quasi-Fredholm relations, Oper. Matrices, 4, 1-51 (2010).

J. P. Labrousse, A. Sandovici, H. de Snoo and H. Winkler: The Kato decomposition of quasi-Fredholm relations. Oper. Matrices, 4 (2010), 1-51.

A. Sandovici, H. de Snoo and H. Winkler: Ascent, descent, nullity, defect, and related notions for linear relations in linear spaces. Linear Alg Appl. 453 (2007), 456-497.

Q. P. Zeng, H. Zhong and Z. Y. Wu: Samuel multiplicity and the structure of essentially semi-regular operators: A note on a paper of Fang. Sci. China. Math. 56 (2013), 1213-1231 .



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)